Eugenio Massa


eugenio@icmc.usp.br


MathSciNet Profile

ResearcherID/Publon

Curriculum Lattes

ORCID

Google Scholar

Scopus


Curriculum Vitae (pdf)


23) M. H. Castro, E. Massa and A. P. Peron Characterization of Strict Positive Definiteness on products of complex spheres, Positivity 23 (2019), pp 853-874. doi:10.1007/s11117-018-00641-5 arXiv:1803.06264v1 (submitted manuscript).

22) L. Iturriaga and E. Massa, Existence, nonexistence and multiplicity of positive solutions for the poly-Laplacian and nonlinearities with zeros, Discrete & Contin. Dyn. Syst. 38 (2018), pp. 3831-3850 doi:10.3934/dcds.2018166 (submitted manuscript).

21) M. Calanchi, E. Massa and B. Ruf, Weighted Trudinger-Moser inequalities and associated Liouville type equations, Proc. Amer. Math. Soc. 146 (2018) no. 12, pp. 5243-5256. doi:10.1090/proc/14189 (accepted manuscript).

20) L. Iturriaga and E. Massa, On necessary conditions for the Comparison Principle and the Sub and Supersolutions Method for the stationary Kirchhoff Equation, J. of Math. Phys. 59, 011506 (2018), 6 pp. doi:10.1063/1.5021685 arXiv:1710.11061v1 (accepted manuscript).

19) E. Massa, A. P. Peron and E. Porcu, Positive definite functions on complex spheres and their walks through dimensions, SIGMA 13 (2017), 088, 16 pp. doi:10.3842/SIGMA.2017.088 arXiv:1704.01237v2

18) E. Massa, A. P. Peron and A. C. Piantella, Estimates on the derivatives and analyticity of positive definite functions on R^m, Analysis Mathematica (2017) 43; pp. 89-98. doi:10.1007/s10476-017-0105-9 (preprint),

17) L. Iturriaga, S. Lorca and E. Massa, Multiple positive solutions for the m-Laplacian and a nonlinearity with many zeros, Differential Integral Equations 30 (2017) 1-2, pp. 145-159. (preprint),

16) E. Massa and R. A. Rossato, Three solutions for an elliptic system near resonance with the principal eigenvalue, Differential Integral Equations 30 (2017) 3-4, pp. 207-230. (preprint),

15) E. Massa and R. A. Rossato, Multiple solutions for an elliptic system near resonance, J. Math. Anal. Appl. 420 (2014), no. 2, pp. 1228-1250. doi:10.1016/j.jmaa.2014.06.043 (accepted manuscript),

14) L. Iturriaga, E. Massa, J. Sanchez and P. Ubilla, Positive solutions for an elliptic equation in an annulus with a superlinear nonlinearity with zeros, Mathematische Nachrichten. 287 (2014), no. 10, pp. 1131-1141. doi:10.1002/mana201100285 (preprint),

LD) E. Massa, Multiplicidade de soluções para certos problemas elípticos superlineares, Texto de Livre Docência, ICMC - USP, Brasil, 2010.

13) L. Iturriaga, S. Lorca, E. Massa, Positive solutions for the p-Laplacian involving critical and supercritical nonlinearities with zeros, Annales de l'Institut Henri Poincare (C) Non Linear Analysis. 27 (2010), no. 2, pp. 763-771. doi:10.1016/j.anihpc.2009.11.003 Top25

12) L. Iturriaga, E. Massa, J. Sanchez and P. Ubilla, Positive Solutions of the p-Laplacian Involving a Superlinear Nonlinearity with Zeros, J. Differential Equations. 248 (2010), no. 2, pp. 309--327. doi:10.1016/j.jde.2009.08.008 Top25

11) E. Massa and P. Ubilla, Superlinear elliptic problems with sign changing coefficients, Commun. Contemp. Math. 14 (2012), no. 1, 1250001, 21 pp. doi:10.1142/S0219199712500010 (preprint),

10) E. Massa and B. Ruf, On the Fucík spectrum of the Laplacian on a Torus, J. Functional Analysis, 256 (2009), no. 5, pp. 1432-1452. doi:10.1016/j.jfa.2008.08.003

9) F. O. de Paiva and E. Massa, Semilinear elliptic problems near resonance with a non-principal eigenvalue, J. Math. Anal. Appl. 342 (2008), no. 1, pp. 638--650 doi:10.1016/j.jmaa.2007.12.053

8) E. Massa and B. Ruf, A global characterization of the Fucík spectrum for a system of ordinary differential equations, J. Differential Equations. 234 (2007), no. 1, pp. 311--336. doi:10.1016/j.jde.2006.11.021

7) E. Massa, Multiplicity results for a superlinear elliptic system with partial interference with the spectrum, Nonlinear Analysis, 67 (2007), pp. 295-306. doi:10.1016/j.na.2006.05.011 (accepted manuscript),

6) E. Massa and B. Ruf, On the Fucík Spectrum for Elliptic Systems, Topol. Methods Nonlinear Anal. 27 (2006), no. 2, pp. 195--228.

5) F. O. de Paiva and E. Massa, Multiple solutions for some elliptic equations with a nonlinearity concave in the origin, Nonlinear Analysis, 66 (2007), pp. 2940-2946. doi:10.1016/j.na.2006.04.015 (accepted manuscript),

4) E. Massa, An existence result for a linear-superlinar elliptic system with Neumann boundary conditions, J. Math. Anal. Appl. 322 (2006), no. 1, pp. 403--419. doi:10.1016/j.jmaa.2005.09.037

3) E. Massa, Superlinear equations and a uniform anti-maximum principle for the multi-Laplacian operator, Electron. J. Differential Equations (2004), No.97, 19 pp. (electronic).

2) E. Massa, On a variational characterization of a part of the Fucík spectrum and a superlinear equation for the Neumann p-Laplacian in dimension one, Adv. Differential Equations 9 (2004), no. 5-6, pp. 699--720. (link to the preprint)

1) E. Massa, On a variational characterization of the Fucík spectrum of the Laplacian and a superlinear Sturm-Liouville equation, Proc. Roy. Soc. Edinburgh Sect. A 134 (2004), no. 3, pp. 557--577. (link to the preprint)

T) E. Massa, On the Fucík spectrum and superlinear elliptic equation, Ph.D. thesis, Università degli Studi di Milano, Italy, 2003.






1) Rafael Rossato, Sistemas elípticos de tipo hamiltoniano perto da ressonância, ICMC - USP, Brasil, 2014


2) Maycon Araujo, Equações elípticas com não linearidades críticas e perturbações de ordem inferior, ICMC - USP, Brasil, 2015

1) Rafael Rossato, Espectro de Fucík e equações elípticas com não linearidade de salto, ICMC - USP, Brasil, 2010


1) Guilherme Vieira, Uma Introdução às Equações da Aerodinâmica, ICMC - USP, Brasil, 2012


Santiago 21/7/2008: Fucik spectrum for systems of PDEs and ODEs


Rio de Janeiro 16/9/2008: Semilinear elliptic problems near resonance with a non-principal eigenvalue


Campinas 29/10/2009: Multiplicity Results for a Superlinear Elliptic System with Partial Interference with the Spectrum


João Pessoa 24/8/2011: Multiplicity of solutions for the p-Laplacian involving a nonlinearity with zeros


São Carlos 28/11/2012: Liouville-type theorems for nonlinearities with zeros


São Carlos 5/2/2014: On the Fucik Spectrum


Rio Claro 22/10/2014: Matemática e engenharia


Valparaíso 10/11/2016: On Almost resonant Elliptic Problems


Brasilia 4/10/2017: Existence, nonexistence and multiplicity of positive solutions for the poly-Laplacian and nonlinearities with zeros


João Pessoa 21/2/2018: Blow up of solutions of semilinear heat equations with almost hénon-critical exponent


Fortaleza 25/7/2018: Weighted Trudinger-Moser inequalities and associated Liouville type equations


UFSCAR/Belém/Varese 2019 On the validity of some classical techniques for the stationary Kirchhoff Equation






Some Link:

JcitRep

Qualis

AustMS Rank

ITA

OpenAccess

RoMEO

SCImago JR